# SDR YENA2025090900921

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 15,460 hours, 2,293 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS),  APU AUTO SHUTDOWN ON TAXI IN; REPLACED THE IGNITER PLUG IAW AMM 49-41-41. OPS TEST WAS PERFORMED IAW AMM 49-00-00.A/C IS OK FOR SVC.
